›Medicines›Coughs, Cold and Flu›Cold and Flu Remedies›Cold and Flu Liquids› Night Nurse Liquid 160ml
Night Nurse Liquid
Night Nurse Liquid relieves the symptoms colds, chills and influenza at night. Night Nurse Liquid contains three active ingredients, paracetamol, promethazine and dextromethorphan. Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever. Dextromethorphan is a type of medicine called a cough suppressant. It is used to suppress a dry, tickly, unproductive cough. Promethazine is a type of medicine called a sedating antihistamine. It enters the brain in sufficient quantities to cause drowsiness, and this sedative effect may also help suppress a cough.
Active ingredients: Paracetamol (1000mg/20ml), Promethazine Hydrochloride (20mg/20ml) and Dextromethorphan Hydrobromide (15mg/20ml).
Other ingredients: Ethanol (alcohol), Macrogol 300, Liquid Glucose, Sodium Citrate, Acesulfame K, Sodium Cyclamate, Medicated Flavour Oil, Ascorbic Acid, Disodium Edentate, Patent Blue V (E 131), Quinoline Yellow (E104) and Purified Water.
Adults and elderly: 20 ml just before going to bed. Do not take if you have already taken 4 doses of a paracetamol containing product during the day.
Children: Not to be given except on medical advice.
Products you may also consider